# SDR SWAA2022111067814

- Difficulty date: November 3, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT INOP LEFT SIDE INTERIOR AND EXTERIOR OF AIRCRAFT. EMERGENCY EXIT SIGN LOCATIONS:_L2 DOOR EXIT SIGN SIDE_24 ABC_20 ABC_17 ABC_14 ABC_OVERWING ESCAPE HATCH (TOP AND SIDE)_6 ABC_4 ABC_L1 DOOR EXIT SING SIDE_L2 DOOR SLIDE_L1 DOOR SLIDE_SLIDE/OVERWING_SLIDE/WING / [01] THIS TASK CARD WILL BE ACCOMPLISHED ON CUSTOMER CARD 'TTG8Q00FVWDE';[02] VERIFIED OTHER TASK CARD
